# SDR MASA2011053002888

- Difficulty date: May 28, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 20,480 hours, 16,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sticker
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT INSPECTION STICKER UNREADABLE.  R2 STICKER.
